Alert archive / Montana / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 34, NWS Missoula, MT
NWS Missoula, MT issued this severe thunderstorm warning at Jun 13, 2006, 5:45 PM MDT for Lincoln County, Missoula County, Montana. It was in force for 64 days. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 13, 2006, 5:45 PM MDT (23:45 UTC)
- Expired
- Aug 16, 2006, 7:30 PM MDT
- In force
- 64 days
- Issued by
- NWS Missoula, MT
- Area
- Counties, with a storm outline in the text
Counties Lincoln County, MT, Missoula County, MT
The radar
The Spokane radar (KOTX), 175 km from the middle of the area, began a volume at 23:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 6, 2:30 PM MDT | TSTM WND DMG | Libby, MT | NUMEROUS COTTONWOOD AND ASPEN TREES OF 10-12 INCHES IN DIAMETER WERE SNAPPED OVER INTO POWER LINES IN AND AROUND LIBBY. THIS CAUSED WIDESPREAD POWER OUTAGES LEAVING CLOSE TO 3000 MEMBERS WITHOUT POWER, 2000 OF THEM UNTIL 1030 PM. 1/4-1/2 INCH HAIL WAS ALSO OBS |
| Jul 6, 3:40 PM MDT | TSTM WND DMG | Libby, MT | THE COUNTY AIRPORT IN LIBBY REPORTED MINOR WIND DAMAGE TO A FEW HANGERS. STRONG WIND GUSTS CAUSED ROOFING STEEL TO BE PEELED UP FROM THE BUILDINGS. 1/2 INCH HAIL WAS ALSO REPORTED AT THE AIRPORT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 13, 1:36 PM MDT | Severe Thunderstorm Watch | SPC | 10 hr |
The nearest sounding before it
Spokane, WA (KOTX), launched 12:00Z, 11.8 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 163 J/kg
- Mixed-layer CIN
- -275 J/kg
- Mixed-layer LCL
- 1151 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 106 m²/s²
- 0-3 km storm-relative helicity
- 140 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS55 KMSO 132345
SVRMSO
MTC063-140030-
/O.NEW.KMSO.SV.W.0034.060613T2345Z-060614T0030Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MISSOULA MT
545 PM MDT TUE JUN 13 2006
THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN MISSOULA COUNTY IN WEST CENTRAL MONTANA...
* UNTIL 630 PM MDT.
* AT 536 PM MDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS STORM WAS LOCATED NEAR
CONDON...AND WAS MOVING NORTH AT 30 MPH.
* LOCATIONS IMPACTED INCLUDE...CONDON AT 555 PM MDT..
LARGE HAIL IS LIKELY WITH THIS SEVERE THUNDERSTORM. DAMAGING WINDS
ARE POSSIBLE...ALONG WITH FREQUENT LIGHTNING AND HEAVY RAIN. FOR YOUR
PROTECTION...GO INDOORS AND STAY AWAY FROM WINDOWS. IF YOU ARE CAUGHT
OUTSIDE...MOVE TO A WELL PROTECTED AREA.
LAT...LON 4760 11357 4756 11357 4755 11359 4748 11361
4749 11381 4751 11385 4759 11385 4760 11383
$$
VIA5 follow-up statements
000
WWUS55 KMSO 140003
SVSMSO
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MISSOULA MT
601 PM MDT TUE JUN 13 2006
MTC063-140030-
/O.CON.KMSO.SV.W.0034.000000T0000Z-060614T0030Z/
MISSOULA MT-
601 PM MDT TUE JUN 13 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM MDT
FOR NORTHERN MISSOULA COUNTY...
* AT 552 PM MDT...DOPPLER RADAR CONTINUED TO INDICATE A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS STORM WAS
LOCATED 8 MILES NORTH OF CONDON...AND WAS MOVING NORTH AT 20 MPH.
THIS STORM WILL CONTINUE TO TRACK NORTH ALONG HIGHWAY 83.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT
TUESDAY EVENING FOR NORTH CENTRAL IDAHO AND NORTHWESTERN MONTANA.
LAT...LON 4760 11357 4756 11357 4755 11359 4748 11361
4749 11381 4751 11385 4759 11385 4760 11383
$$
VIA000
WWUS55 KMSO 140018
SVSMSO
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MISSOULA MT
617 PM MDT TUE JUN 13 2006
MTC063-140027-
/O.CAN.KMSO.SV.W.0034.000000T0000Z-060614T0030Z/
MISSOULA MT-
617 PM MDT TUE JUN 13 2006
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN MISSOULA COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM OVER CONDON HAS MOVED NORTH OUT OF THE
COUNTY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT
TUESDAY EVENING FOR NORTH CENTRAL IDAHO AND NORTHWESTERN MONTANA.
LAT...LON 4760 11357 4756 11357 4755 11359 4748 11361
4749 11381 4751 11385 4759 11385 4760 11383
$$
VIA000 WUUS55 KMSO 170039 SVRMSO MTC053-170130- /O.NEW.KMSO.SV.W.0034.060817T0038Z-060817T0130Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MISSOULA MT 638 PM MDT WED AUG 16 2006 THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL LINCOLN COUNTY IN NORTHWEST MONTANA... * UNTIL 730 PM MDT. * AT 630 PM MDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR LIBBY...AND WAS NEARLY STATIONARY. * THE SEVERE THUNDERSTORM WILL BE NEAR... NEAR THE TOWN OF LIBBY THROUGH 650 PM MDT. LARGE HAIL IS LIKELY WITH THIS SEVERE THUNDERSTORM. FREQUENT LIGHTNING AND HEAVY RAIN ARE ALSO EXPECTED. FOR YOUR PROTECTION...GO INDOORS AND STAY AWAY FROM WINDOWS. IF YOU ARE CAUGHT OUTSIDE...MOVE TO A WELL PROTECTED AREA. LAT...LON 4804 11552 4819 11520 4888 11552 4880 11588 $$ MEAD
000 WWUS55 KMSO 170118 SVSMSO SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MISSOULA MT 716 PM MDT WED AUG 16 2006 MTC053-170130- /O.CON.KMSO.SV.W.0034.000000T0000Z-060817T0130Z/ LINCOLN MT- 716 PM MDT WED AUG 16 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM MDT FOR CENTRAL LINCOLN COUNTY... * AT 709 PM MDT...DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS STORM WAS LOCATED NORTH OF LIBBY...AND WAS MOVING NORTHEAST AT 15 MPH. HAVE RECEIVED REPORTS OF HAIL JUST EAST OF LIBBY ON SWEDE MOUNTAIN LOOKOUT WITH HAIL COVERING THE GROUND. SIZE WAS UNKNOWN AT THIS TIME. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT WEDNESDAY EVENING FOR NORTHEASTERN IDAHO AND NORTHWESTERN MONTANA. LAT...LON 4804 11552 4819 11520 4888 11552 4880 11588 $$ MEAD
000 WWUS55 KMSO 170129 SVSMSO SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MISSOULA MT 727 PM MDT WED AUG 16 2006 MTC053-170137- /O.EXP.KMSO.SV.W.0034.000000T0000Z-060817T0130Z/ LINCOLN MT- 727 PM MDT WED AUG 16 2006 ...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL LINCOLN COUNTY EXPIRES AT 730 PM MDT... THE THUNDERSTORM THAT PROMPTED THE WARNING HAS MOVED NORTH OF THE AREA AND IS NO LONGER SEVERE. THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE. STORMS WILL CONTINUE TO DEVELOP THROUGH THE EVENING. PLEASE MONITOR YOU LOCAL MEDIA FOR ADDITIONAL UPDATES. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT WEDNESDAY EVENING FOR NORTHEASTERN IDAHO AND NORTHWESTERN MONTANA. LAT...LON 4804 11552 4819 11520 4888 11552 4880 11588 $$ MEAD
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Missoula, MT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 4:26 PM MDT, 1 hour 19 minutes earlier.
Area forecast discussion, Jun 13, 4:26 PM MDT, 1 hour 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MISSOULA MT 426 PM MDT TUE JUN 13 2006 .UPDATE...STRONG STORMS ARE MOVING INTO NORTH CENTRAL IDAHO THIS HOUR. THESE STORMS ARE CAPABLE OF PRODUCING HEAVY RAIN...WHICH MAY LEAD TO FLASH FLOODING OVER THE BLACKERBY BURN SITE NEAR GRANGEVILLE. ALSO HIGHWAY 95 FROM RIGGINS TO SLATE CREEK WILL HAVE TO BE MONITORED FOR MUD AND DEBRIS SLIDES. THEREFORE A FLASH FLOOD WATCH HAS BEEN ISSUED UNTIL 8 PM MDT. && .AVIATION...STRONG TO SEVERE THUNDERSTORMS WILL FORM THIS AFTERNOON AND PERSIST THROUGH THE EVENING HOURS ACROSS MANY WESTERN MONTANA AND CENTRAL IDAHO FLIGHT PATHS AND TERMINALS. HAIL...BOTH AT THE SURFACE AND ALOFT...GUSTY WINDS...FREQUENT LIGHTNING AND HEAVY RAIN CAN BE EXPECTED WITH THE STRONGEST STORMS. FYI...BOTH TAFS AND TWEBS FOR KSMN HAVE BEEN NILED DUE TO EQUIPMENT PROBLEMS. PLEASE SEE APPROPRIATE TAFS AND TEWBS FOR FURTHER INFORMATION. && .HYDROLOGY...STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND THIS EVENING ACROSS THE AREA. MAIN SEVERE WEATHER CONCERNS WILL BE FOR HEAVY RAIN...LARGE HAIL AND DAMAGING WINDS. IN ADDITION...FLASH FLOODING AND OR MUD AND DEBRIS FLOWS ARE POSSIBLE IN THE BLACKERBY BURN AREA NEAR GRANGEVILLE AND MUD AND DEBRIS PRONE AREAS NEAR RIGGINS. && .PREV DISCUSSION... (ISSUED 223 PM MDT TUE JUN 13 2006) SHORT TERM...SEVERE WEATHER THREAT EXISTS FOR THIS AFTERNOON AND EVENING AS A THERMAL TROUGH SAGS OVER THE REGION AND AN UPPER LEVEL JET PUSHES INTO WESTERN MONTANA. MOISTURE AMOUNTS ARE FAVORABLE FOR AREAS ALONG AND NORTH OF A LINE FROM GRANGEVILLE TO MISSOULA TO SEELEY LAKE...TO SEE LARGE HAIL...GUSTY WINDS AND HEAVY RAIN. A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED FOR ALL OF NORTH CENTRAL IDAHO AND WESTERN MONTANA EXCEPT FOR SILVER BOW AND DEERLODGE COUNTIES WHERE MOISTURE AMOUNTS ARE LIMITED. THIS BOUNDARY WILL SHIFT TO THE EAST LATE THIS EVENING...EFFECTIVELY ENDING THE CHANCE FOR SEVERE WEATHER BY ABOUT 9 PM. AN UPPER LEVEL TROUGH WILL BEGIN TO PUSH INTO THE REGION EARLY TOMORROW MORNING...BRINGING INCREASED CLOUD COVER AND MORE WIDESPREAD RAIN. LONG TERM...A COOL AND MOIST PACIFIC TROUGH WILL PUSH INTO THE REGION ON WEDNESDAY. THIS WILL BRING SIGNIFICANT RAINFALL TO NORTH CENTRAL IDAHO AND WESTERN MONTANA. TEMPERATURES WILL ALSO COOL ABOUT 10 TO 15 DEGREES FROM TUESDAYS READINGS. THE TROUGH WILL BE SLOW TO MOVE OFF TO THE NORTHEAST...THEREFORE KEEPING A CHANCE OF RAIN IN THE FORECAST UNTIL MID DAY ON THURSDAY. A SLOW WARMING TREND ALONG WITH SOME SCATTERED SHOWERS...MAINLY IN NORTHWEST MONTANA WILL BE SEEN FROM THURSDAY THROUGH SATURDAY NIGHT. SOUTHWEST FLOW ON SATURDAY AFTERNOON AND EVENING WILL BRING IN SLIGHTLY MORE UNSTABLE CONDITIONS AND HAVE MENTIONED SOME THUNDER. SUNDAY THROUGH WEDNESDAY THE PACIFIC NORTHWEST WILL REMAIN UNDER A BROAD TROUGH AND WESTERLY (ZONAL) FLOW. THEREFORE I HAVE KEPT CHANCES FOR PRECIPITATION AND TEMPERATURES NEAR CLIMATOLOGICAL VALUES UNTIL THESE TIME PERIODS COME CLOSER AND FURTHER DETAILS CAN BE ESTABLISHED FROM FORECAST MODELS. && .MSO WATCHES/WARNINGS/ADVISORIES... MT...NONE. ID...FLASH FLOOD WATCH UNTIL 9 PM TUESDAY FOR GRANGEVILLE REGION AND...LOWER HELLS CANYON/SALMON RIVER REGION. && UPDATE...MEAD PREV DISCUSSION...MEAD/VAI/KOLATA/DICKERSON AVIATION...DICKERSON
Hazardous weather outlook, Jun 13, 4:34 PM MDT, 1 hour 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MISSOULA MT 434 PM MDT TUE JUN 13 2006 IDZ006>008-140300- SOUTHERN CLEARWATER MOUNTAINS-OROFINO/GRANGEVILLE REGION- LOWER HELLS CANYON/SALMON RIVER REGION- 334 PM PDT TUE JUN 13 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL IDAHO. THE FOLLOWING WATCHES WARNINGS OR ADVISORIES ARE CURRENTLY IN EFFECT FLASH FLOOD WATCH IN EFFECT UNTIL 8 PM PDT THIS EVENING. PLEASE SEE THE FOLLOWING PRODUCTS FOR MORE INFORMATION. .DAY ONE...TONIGHT STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND THIS EVENING ACROSS THE AREA. MAIN SEVERE WEATHER CONCERNS WILL BE FOR HEAVY RAIN...LARGE HAIL AND DAMAGING WINDS. A SEVERE THUNDERSTORM WATCH AND FLASH FLOOD WATCH HAVE BEEN ISSUED UNTIL 900 PM MDT. SKYWARN SPOTTER NETWORK ACTIVATION WILL BE NEEDED THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY HAZARDOUS WEATHER IS NOT EXPECTED WEDNESDAY THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. IDZ005-009-010-MTZ001>006-043-140300- NORTHERN CLEARWATER MOUNTAINS-WESTERN LEMHI COUNTY- EASTERN LEMHI COUNTY-KOOTENAI/CABINET REGION-WEST GLACIER REGION- FLATHEAD/MISSION VALLEYS-LOWER CLARK FORK REGION- MISSOULA/BITTERROOT VALLEYS-BITTERROOT/SAPPHIRE MOUNTAINS- POTOMAC/SEELEY LAKE REGION- 334 PM PDT TUE JUN 13 2006 /434 PM MDT TUE JUN 13 2006/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL IDAHO...NORTHWEST MONTANA AND WEST CENTRAL MONTANA. .DAY ONE...TONIGHT STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND THIS EVENING ACROSS THE AREA. MAIN SEVERE WEATHER CONCERNS WILL BE FOR HEAVY RAIN...LARGE HAIL AND DAMAGING WINDS. A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED UNTIL 900 PM MDT. SKYWARN SPOTTER NETWORK ACTIVATION WILL BE NEEDED THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY HAZARDOUS WEATHER IS NOT EXPECTED WEDNESDAY THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MTZ007-140300- BUTTE/BLACKFOOT REGION- 434 PM MDT TUE JUN 13 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL MONTANA. .DAY ONE...TONIGHT ISOLATED STRONG TO SEVERE MAINLY DRY THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND THIS EVENING ACROSS THE AREA. MAIN SEVERE WEATHER CONCERNS WILL BE FOR DAMAGING WINDS. A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED FOR THE NORTHERN PORTION OF THE BUTTE BLACKFOOT REGION UNTIL 900 PM MDT. SKYWARN SPOTTER NETWORK ACTIVATION WILL BE NEEDED THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY HAZARDOUS WEATHER IS NOT EXPECTED WEDNESDAY THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Jun 13, 1:52 PM MDT, 3 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MISSOULA MT
152 PM MDT TUE JUN 13 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0723 PM HAIL ALBERTON 47.00N 114.47W
06/12/2006 E0.75 INCH MINERAL MT PUBLIC
0723 PM HAIL NINEMILE 47.02N 114.41W
06/12/2006 E0.75 INCH MISSOULA MT NWS EMPLOYEE
0725 PM HAIL 1 W HUSON 47.03N 114.35W
06/12/2006 E0.75 INCH MISSOULA MT AMATEUR RADIO
MILE MARKER 78, MISSOULA COUNTY
0812 PM HAIL HUSON 47.03N 114.33W
06/12/2006 E1.00 INCH MISSOULA MT TRAINED SPOTTER
0830 PM HAIL HAPPYS INN 48.08N 115.14W
06/12/2006 E0.50 INCH LINCOLN MT PUBLIC
0835 PM HAIL 1 E ST. IGNATIUS 47.32N 114.07W
06/12/2006 E1.00 INCH LAKE MT TRAINED SPOTTER
REPORTED BY STEVE STANLEY OEM
0930 PM HAIL 2 SE ALBERTON 46.98N 114.44W
06/12/2006 M1.75 INCH MISSOULA MT TRAINED SPOTTER
A TRAINED WEATHER SPOTTER REPORTED HAIL THE SIZE OF GOLF
BALLS.
0948 PM HAIL 1 W HUSON 47.03N 114.35W
06/12/2006 M1.00 INCH MISSOULA MT TRAINED SPOTTER
1028 PM HAIL CHARLO 47.44N 114.17W
06/12/2006 M0.75 INCH LAKE MT AMATEUR RADIO
1028 PM HAIL RONAN 47.53N 114.10W
06/12/2006 M0.75 INCH LAKE MT AMATEUR RADIO
1031 PM HAIL CHARLO 47.44N 114.17W
06/12/2006 E0.50 INCH LAKE MT TRAINED SPOTTER
&&
DICKERSONLocal storm report, Jun 13, 3:03 PM MDT, 2 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MISSOULA MT
303 PM MDT TUE JUN 13 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0723 PM HAIL ALBERTON 47.00N 114.47W
06/12/2006 E0.75 INCH MINERAL MT PUBLIC
0723 PM HAIL NINEMILE 47.02N 114.41W
06/12/2006 E0.75 INCH MISSOULA MT NWS EMPLOYEE
0725 PM HAIL 1 W HUSON 47.03N 114.35W
06/12/2006 E0.75 INCH MISSOULA MT AMATEUR RADIO
MILE MARKER 78, MISSOULA COUNTY
0812 PM HAIL HUSON 47.03N 114.33W
06/12/2006 E1.00 INCH MISSOULA MT TRAINED SPOTTER
0830 PM HAIL HAPPYS INN 48.08N 115.14W
06/12/2006 E0.50 INCH LINCOLN MT PUBLIC
0830 PM HAIL 7 ESE EUREKA 48.84N 114.91W
06/12/2006 E0.75 INCH LINCOLN MT TRAINED SPOTTER
HAIL FELL FOR 20 MINUTES.
0835 PM HAIL 1 E ST. IGNATIUS 47.32N 114.07W
06/12/2006 E1.00 INCH LAKE MT TRAINED SPOTTER
REPORTED BY STEVE STANLEY OEM
0930 PM HAIL 2 SE ALBERTON 46.98N 114.44W
06/12/2006 M1.75 INCH MISSOULA MT TRAINED SPOTTER
A TRAINED WEATHER SPOTTER REPORTED HAIL THE SIZE OF GOLF
BALLS.
0948 PM HAIL 1 W HUSON 47.03N 114.35W
06/12/2006 M1.00 INCH MISSOULA MT TRAINED SPOTTER
1028 PM HAIL CHARLO 47.44N 114.17W
06/12/2006 M0.75 INCH LAKE MT AMATEUR RADIO
1028 PM HAIL RONAN 47.53N 114.10W
06/12/2006 M0.75 INCH LAKE MT AMATEUR RADIO
1031 PM HAIL CHARLO 47.44N 114.17W
06/12/2006 E0.50 INCH LAKE MT TRAINED SPOTTER
&&
DICKERSONThe office that day
Everything else NWS Missoula, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 6:44 PM MDT | Severe Thunderstorm Warning | MSO | Missoula | 46 min |
| Jun 12, 7:14 PM MDT | Severe Thunderstorm Warning | MSO | Mineral, Missoula | 57 days |
| Jun 12, 7:26 PM MDT | Severe Thunderstorm Warning | MSO | Lake, Missoula | 57 days |
| Jun 12, 8:06 PM MDT | Severe Thunderstorm Warning | MSO | Lake, Lincoln, Sanders | 57 days |
| Jun 12, 8:31 PM MDT | Severe Thunderstorm Warning | MSO | Flathead, Lake | 57 days |
| Jun 12, 9:26 PM MDT | Severe Thunderstorm Warning | MSO | Mineral, Missoula | 57 days |
| Jun 12, 9:31 PM MDT | Severe Thunderstorm Warning | MSO | Lincoln | 59 days |
| Jun 12, 9:42 PM MDT | Severe Thunderstorm Warning | MSO | Lake, Mineral, Sanders | 59 days |
| Jun 13, 3:26 PM MDT | Severe Thunderstorm Warning | MSO | Missoula, Sanders | 58 days |
| Jun 13, 3:27 PM MDT | Severe Thunderstorm Warning | MSO | Lake, Mineral | 58 days |
| Jun 13, 4:08 PM MDT | Severe Thunderstorm Warning | MSO | Missoula | 63 days |
| Jun 13, 4:10 PM MDT | Severe Thunderstorm Warning | MSO | Flathead, Sanders | 64 days |
| Jun 13, 4:21 PM MDT | Severe Thunderstorm Warning | MSO | Flathead, Lake | 64 days |
| Jun 13, 5:17 PM MDT | Severe Thunderstorm Warning | MSO | Flathead | 64 days |
| Jun 13, 5:33 PM MDT | Severe Thunderstorm Warning | MSO | Sanders | 64 days |
| Jun 13, 5:58 PM MDT | Severe Thunderstorm Warning | MSO | Mineral, Missoula | 64 days |
Nearby
Severe Thunderstorm Warnings in Montana, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.